# SDR USAA069937

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PRESSURE DECK BL '0' AT BS 290 HAS AN IMPROPER REPAIR.  INSTALLED DOUBLER REPAIR AT NOSE WHEEL WELL PRESSURE DECK, BL '0' AT BS 290.  MATERIAL USED, 2024-T3, .050 INCH, 5 INCH BY 5.75 INCH.  REPAIR ACCOMPLISHED IAW SB 727-53-0145.  (M)
